# SDR UPS97822469

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, CABIN FLOORBEAM STA 700 BOTTOM SIDE OF UPPER CHORD AT SEAT TRACK-G  CRACK AT FASTENERS.  REMOVED FASTENERS, REMOVED CORROSION IAW DC8 SRM 51-1-8.  PERFORMED DYE PEN TEST ON FLOORBEAM, FOUND NO CRACKS.  ALODINED AND PRIMED AREA IAW DC8 SRM D51-1-8.  INSTALLED FASTENERS IAW DC8 SRM D51-3-0.
